# SDR CAL950934

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator Ftg
- Part number: 1U1110
- Condition: Cracked
- Location: Nr 2 Le Flap
- Part time: 17,880 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 0219 - EWR - THE 'A' SYSTEM HYDRAULIC QUANTITY DROPPED TO ZERO ACCOMPANIED BY ILLUMINATION OF THE LOW PRESSURE LIGHTS DURING CLIMB-OUT OF EWR.  'ABNORMAL' PROCEDURES WERE COMPLIED WITH, FUEL WAS DUMPED, AND THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 LEADING EDGE FLAP ACUTATOR WAS REPLACED.  ALL FLIGHT CONTROLS WERE CYCLED AND LEAK AND OPERATIONAL CHECKS WERE GOOD.  (M)
